Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

A Very Elementary Proof of the Malgrange-Ehrenpreis Theorem

Jean-Pierre Rosay
The American Mathematical Monthly
Vol. 98, No. 6 (Jun. - Jul., 1991), pp. 518-523
DOI: 10.2307/2324871
Stable URL: http://www.jstor.org/stable/2324871
Page Count: 6
  • Read Online (Free)
  • Download ($19.00)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
518
    518
  • Thumbnail: Page 
519
    519
  • Thumbnail: Page 
520
    520
  • Thumbnail: Page 
521
    521
  • Thumbnail: Page 
522
    522
  • Thumbnail: Page 
523
    523